# SDR SWIA200514364

- Difficulty date: January 9, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,472 hours, 18,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WHITE EMERGENCY FLOOR LIGHT IS INOPERATIVE.  REPLACED AFT WHITE EMERGENCY FLOOR LIGHT SOCKET ASSY.  OPERATIONAL CHECK GOOD.  REF 33-50-02.
